A Model of Borrowing and Lending with Bankruptcy


Hellwig, Martin



URL: http://www.jstor.org/stable/1914117
Document Type: Article
Year of publication: 1977
The title of a journal, publication series: Econometrica : Journal of the Econometric Society
Volume: 45
Issue number: 8
Page range: 1879-1906
Place of publication: Evanston, Ill.
Publishing house: Wiley-Blackwell
ISSN: 0012-9682
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Export and Citation


Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item